# SDR VNAA202310080006

- Difficulty date: August 22, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET MACHINED (6EA) AT INTERNAL STRUCTURE FWD BAGGAGE BAY CARGO BELOW FLOOR BETWEEN STGR 23RH/23LH AND FS501.00 TO FS661.00+32.00.   BRACKET MACHINED (6EA) AT INTERNAL STRUCTURE FWD BAGGAGE BAY CARGO BELOW FLOOR BETWEEN STGR 23RH/23LH AND FS501.00 TO FS661.00+32.00 WAS EVALUATED AND FOUND OUT OF LIMITS CRJ700/900 SRM 53-32-58-101-001-A01 AND REPLACE PER CRJ700/900 SRM 51-42-21-001-001-A01.
